Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 13, 2013, 11:27 AM EDT for Garrard County, Madison County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 11:27 AM EDT (15:27 UTC)
- Expired
- Jun 13, 2013, 12:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 9:08 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS53 KLMK 131527
SVRLMK
KYC079-151-131600-
/O.NEW.KLMK.SV.W.0075.130613T1527Z-130613T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL NOON EDT
* AT 1126 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...SILVER CREEK...CALEAST...BUGGYTOWN...DUNCANON...
PEYTONTOWN...UNION CITY...WALLACETON...REEDS CROSSING...TERRILL...
WHITES...MOBERLY...MIDDLETOWN...KINGSTON...BEREA...SLATE LICK...
ELLISTON...BOBTOWN...SPEEDWELL AND BYBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3773 8409 3767 8409 3764 8412 3756 8409
3755 8417 3752 8420 3751 8427 3753 8432
3753 8435 3768 8454 3789 8432 3775 8408
TIME...MOT...LOC 1528Z 302DEG 25KT 3772 8433
HAIL...<.75IN
WIND...60MPH
$$
EER2 follow-up statements
423
WWUS53 KLMK 131542
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 AM EDT THU JUN 13 2013
KYC079-151-131600-
/O.CON.KLMK.SV.W.0075.000000T0000Z-130613T1600Z/
MADISON KY-GARRARD KY-
1142 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
GARRARD AND SOUTHERN MADISON COUNTIES UNTIL NOON EDT...
AT 1140 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF RICHMOND...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELLISTON...BOBTOWN...SPEEDWELL...BYBEE...BRASSFIELD...DREYFUS...
BIGHILL...PANOLA...COMBS AND DULUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3776 8443 3773 8430 3775 8408 3773 8409
3767 8409 3764 8412 3756 8409 3755 8417
3752 8420 3751 8427 3753 8432 3753 8435
3768 8454
TIME...MOT...LOC 1542Z 302DEG 25KT 3767 8423
HAIL...<.75IN
WIND...60MPH
$$
EER405
WWUS53 KLMK 131559
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1159 AM EDT THU JUN 13 2013
KYC079-151-131610-
/O.EXP.KLMK.SV.W.0075.000000T0000Z-130613T1600Z/
MADISON KY-GARRARD KY-
1159 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GARRARD AND
SOUTHERN MADISON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3776 8443 3773 8430 3775 8408 3773 8409
3767 8409 3764 8412 3756 8409 3755 8417
3752 8420 3751 8427 3753 8432 3753 8435
3768 8454
TIME...MOT...LOC 1600Z 302DEG 25KT 3760 8410
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:50 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 13, 8:50 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 850 AM EDT THU JUN 13 2013 .MESOSCALE UPDATE... Issued at 850 AM EDT Thu Jun 13 2013 Line of thunderstorms has developed along the cold front, extending from southwest Ohio across much of southern Indiana. While it is difficult to still call it a cap, there is still some very warm mid-level air over Kentucky, and this is causing storms to struggle as we look farther west, away from the upper forcing along the IN/OH border. There will be a window through late morning in which we could get some strong or marginally severe cells, mainly north of Interstate 64 with our best chance from southeast Indiana into the Bluegrass. Will handle most of this via Statements and, if necessary, warnings. Will still tweak the AFM/PFM and point-and-click products. && .SHORT TERM (Today through Friday)... Issued at 254 AM EDT Thu Jun 13 2013 A strong mid level cap kept our weather quiet overnight, and will likely continue to do so early this morning. However, a cold front was still to our west at 06Z from low pressure over southern Michigan through central Illinois to Oklahoma. Also, a strengthening upper shortwave trof was swinging southeastward across northern Illinois. Until these features clear the region later this morning, we can't completely let our guard down. So, will have just a very small chance of showers/storms for the morning hours. Behind the front and upper wave this afternoon even those small rain chances will evaporate. We should still have a few hours of heating this morning before the front moves through, with high temperatures in the lower and middle 80s. This afternoon temperatures should be nearly steady, or may even fall a degree or two -- quite a feat for mid June! Northwest winds behind the front will gust into the 20 to 25 mph range. Tonight winds will become light and skies clear. However, no fog is expected since dry air will be advecting into the region. Low temperatures should be in the upper 50s to lower 60s. Dew points will drop into the comfortable middle 50s by sunrise. Friday will be a pretty day as Canadian high pressure builds in from the north. With sunny skies in the morning and fair weather cu in the afternoon, temperatures will top out around 80 degrees. .LONG TERM (Friday Night - Wednesday)... Issued at 257 AM EDT Thur Jun 13 2013 A ridge...trough...ridge pattern at 500mb will be in place late Friday as a deep trough exits New England. Out west, a potent but small closed low will flatten ridging over the northern Rockies as it moves east of the Canadian Rockies. By early Monday, this closed low will elongate along an east-west axis across southern Canada as moderate 500mb flow undercuts this trough. This will produce a zonal flow over the lower Ohio Valley for Sunday and Monday. At the surface, Canadian high pressure over the western Great Lakes late Friday will be responsible for a dry airmass and seasonably cool overnight lows both Saturday and Sunday morning. After lows near 60, highs on Saturday will warm a few degrees over Friday's highs, with temperatures peaking in the mid 80s. With the proximity of this high Saturday afternoon expect mostly clear skies in the morning with a few afternoon fair weather cumulus in the afternoon. Winds will stay light and variable even into Saturday afternoon. Southwesterly flow will develop by early Sunday along the backside of this departing surface high. Gulf moisture, previously restricted to along the Mississippi River Valley, will move east and bring more humid weather for Sunday through Tuesday. Episodic convection is possible Sunday through Tuesday as Gulf moisture, with PWATs as high as 1.5 inches pools across an area lying from Missouri through southern Ohio. This area will lie south of a east-west orientated surface trough roughly across the southern Great Lakes. Both the GFS and ECMWF develop at least the possibility of scattered storms early Sunday across southern Indiana, as the first of several weak waves approaches. Think that most locations will get at least some rain Monday as moisture is maximized ahead of a slowly sagging boundary forecast to lie across central Indiana. Will maintain current likely pops for Monday. A trough is forecast to move across the Great Lakes late Monday. This will finally push a surface boundary southward into the Commonwealth. By late Tuesday, drier air will begin to filter in from the north. Dry weather and lower dewpoints are forecast for Wednesday. Temperatures Sunday through Tuesday may be modified by clouds and scattered convection. However, temperatures shouldn't stray too far from normal, with highs in the mid 80s and lows generally in the upper 60s. && .AVIATION (12Z TAF Update)... Issued at 644 AM EDT Thu Jun 13 2013 A strong upper shortwave trof and surface cold front remain to our northwest, leaving a small chance for convection to still affect SDF/LEX this morning. However, strong capping has kept things very quiet so far as CONVECTION moves by to our north. Will play down thunder chances with a simple VCSH through the morning hours. Really, the main issue for aviation during this TAF period will be the winds. Ahead of the approaching front, winds will continue out of the WSW, occasionally gusting to around 20 knots. The passage of the front will bring winds around to the northwest, and gusting into the 20 to 25 knot range late this morning into this afternoon. Winds will settle down with sunset tonight. Another concern is a patch of low clouds currently behind the front over central Illinois. Model guidance seems to want to slightly break up this cloud field and lift it a bit. For now will bring it into the TAFs at the lowest possible VFR height, but pilots should be aware that ceilings may need to be lowered in the TAFs if it appears that the area of clouds is not breaking up or lifting as it approaches. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........RAS Short Term.......13 Long Term........JSD Aviation.........13
Hazardous weather outlook, Jun 13, 9:44 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 944 AM EDT THU JUN 13 2013 INZ076>079-083-084-089>092-KYZ023-026-027-061-062-070>075-141345- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-OHIO KY-GRAYSON KY- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...BEAVER DAM...LEITCHFIELD... MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 944 AM EDT THU JUN 13 2013 /844 AM CDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY AS MULTIPLE DISTURBANCES CROSS THE REGION. HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS. THE BEST CHANCE OF THUNDERSTORMS DURING THIS PERIOD WILL BE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ024-025-028>043-045>049-053>057-063>067-076>078-081-082-141345- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 944 AM EDT THU JUN 13 2013 /844 AM CDT THU JUN 13 2013/ ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT /1 PM CDT/ THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL CROSS THE AREA THIS MORNING...SPARKING THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS MAY PRODUCE GUSTY WINDS IN EXCESS OF 50 MPH...MAINLY ALONG AND NORTH OF INTERSTATE 64. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY AS MULTIPLE DISTURBANCES CROSS THE REGION. HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS. THE BEST CHANCE OF THUNDERSTORMS DURING THIS PERIOD WILL BE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD RELAY REPORTS OF WIND GUSTS OR DAMAGE TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/13
In the hours before
Special weather statement, Jun 13, 10:56 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
956 AM CDT THU JUN 13 2013
KYZ061-062-071-131525-
BUTLER KY-EDMONSON KY-WARREN KY-
956 AM CDT THU JUN 13 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A LINE OF STORMS NEAR MORGANTOWN...AND MOVING EAST SOUTHEAST AT 45
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MORGANTOWN...
HORSEMILL AND JETSON...
ROUNDHILL AND REEDYVILLE...
SEGAL AND ASPHALT...
WINDYVILLE AND NICK...
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3719 8691 3733 8635 3732 8633 3711 8624
3706 8689 3707 8690 3709 8691 3712 8690
3713 8692 3718 8693
TIME...MOT...LOC 1455Z 280DEG 41KT 3724 8658
JDGSpecial weather statement, Jun 13, 10:58 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1058 AM EDT THU JUN 13 2013
KYZ041-046>049-054>057-067-131530-
BOYLE KY-CLARK KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-LINCOLN
KY-MADISON KY-MARION KY-MERCER KY-WASHINGTON KY-
1058 AM EDT THU JUN 13 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 1054 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
WINCHESTER TO 8 MILES NORTHWEST OF LANCASTER TO 7 MILES SOUTHEAST OF
BARDSTOWN...AND MOVING SOUTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
WINCHESTER...
STANFORD...
SPRINGFIELD...
RICHMOND...
LANCASTER...
KIDDVILLE AND HAGGARD...
UNION CITY AND NEEDMORE...
PERRYVILLE AND PINE RIDGE...
BRUMFIELD AND WHITES...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 101 AND 98.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8400 3783 8410 3781 8407 3778 8410
3774 8407 3764 8412 3756 8409 3751 8426
3753 8434 3748 8436 3757 8512 3778 8534
3784 8488 3788 8476 3786 8477 3784 8467
3786 8456 3811 8407 3794 8396
TIME...MOT...LOC 1458Z 308DEG 32KT 3800 8406 3770 8460
3775 8532
EERLocal storm report, Jun 13, 11:05 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1105 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 4 N SHELBYVILLE 38.28N 85.23W
06/13/2013 SHELBY KY DEPT OF HIGHWAYS
TREES DOWN
&&
EVENT NUMBER LMK1300235
RLLocal storm report, Jun 13, 11:18 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1118 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
06/13/2013 FAYETTE KY BROADCAST MEDIA
DOWNED POWER LINES AND POWER POLE BLOCKING THE
INTERSECTION OF NEWTOWN PIKE AND PLANTATION DRIVE
&&
EVENT NUMBER LMK1300236
RLLocal storm report, Jun 13, 11:21 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 1 SW PLEASUREVILLE 38.34N 85.13W
06/13/2013 SHELBY KY EMERGENCY MNGR
POWER POLES DOWN ON PLEASUREVILLE ROAD
&&
EVENT NUMBER LMK1300237
RLSpecial weather statement, Jun 13, 11:22 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1022 AM CDT THU JUN 13 2013 KYZ061>063-071-074-131550- BARREN KY-BUTLER KY-EDMONSON KY-HART KY-WARREN KY- 1022 AM CDT THU JUN 13 2013 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND 40 MPH WINDS... AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF BROWNSVILLE...AND MOVING EAST AT 40 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... MUNFORDVILLE... BROWNSVILLE... ROWLETTS AND CAVE CITY... HORSE CAVE... SEYMOUR AND UNO... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 48 AND 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3735 8589 3712 8578 3704 8640 3724 8647 TIME...MOT...LOC 1522Z 287DEG 36KT 3723 8604 JDG
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:46 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 24 min |
| Jun 13, 9:00 AM EDT | Special Weather Statement | LMK | Trimble | 30 min |
| Jun 13, 9:05 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 45 min |
| Jun 13, 9:11 AM EDT | Special Weather Statement | LMK | Trimble | 9 min |
| Jun 13, 9:26 AM EDT | Special Weather Statement | LMK | Henry, Shelby | 29 min |
| Jun 13, 9:44 AM EDT | Special Weather Statement | LMK | Shelby | 31 min |
| Jun 13, 9:49 AM EDT | Special Weather Statement | LMK | Franklin, Shelby | 31 min |
| Jun 13, 10:07 AM EDT | Special Weather Statement | LMK | Spencer | 28 min |
| Jun 13, 10:15 AM EDT | Special Weather Statement | LMK | Anderson, Franklin, Harrison, Scott, Woodford | 30 min |
| Jun 13, 10:32 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Nicholas | 28 min |
| Jun 13, 10:36 AM EDT | Special Weather Statement | LMK | Anderson, Nelson | 29 min |
| Jun 13, 10:56 AM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Jun 13, 10:58 AM EDT | Special Weather Statement | LMK | Boyle, Clark, Garrard, Madison, Mercer, Washington | 32 min |
| Jun 13, 11:18 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Mercer, Washington | 32 min |
| Jun 13, 11:22 AM EDT | Special Weather Statement | LMK | Edmonson, Hart | 28 min |
| Jun 13, 11:39 AM EDT | Special Weather Statement | LMK | Casey | 31 min |
| Jun 13, 11:46 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 29 min |
| Jun 13, 11:54 AM EDT | Special Weather Statement | LMK | Green | 31 min |
| Jun 13, 12:17 PM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 28 min |
| Jun 13, 12:35 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.